Nikodým, Otton Martin
Limit-representation of linear, even discontinuous, linear functionals in Hilbert spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 23 (1954) , p. 290-298
Zbl 0057.09502 | MR 65814
URL stable : http://www.numdam.org/item?id=RSMUP_1954__23__290_0

Bibliographie

1 Leon Alaoglu. Weak topologies of normed linear spaces. Ann. of Mathem. 41 (1940), p. 252-267. MR 1455 | Zbl 0023.12902

2 S. Banach. Opérations linéaires. Warszawa (1932).

3 M.H. Stone. Linear transformatiom in Hilbert space. Amer. Math. Soc. Coll. PubL, XV, New York (1982). Zbl 0933.47001

4 Garrett Birkhoff. Moore-Smith convergence in general topology. Ann. of Math. 38 (1936), p. 39-56. Zbl 0016.08502

5 H.M. Mac Neille. Partially ordered sets. Trans. Amer. Math. Soc., 42, (1937), p. 416-460. JFM 63.0833.04 | MR 1501929

6 O.M. Nikodym. Contribution à la théorie des fonctionnelles linéaires en connection avec la théorie de la mesure des ensembles abstraits. Bull. de la Soc. de Sc. de Cluj, 1931, T. VI, p. 79-90. JFM 58.1057.06

7 Mahlon M. Day. The spaces Lp with 0 < p < 1. Bull. Amer. Math. Soc. vol. 46 (1940), p. 816-823. MR 2700 | Zbl 0024.21101

8 J.P. La Salle. Pseudo-normed linear spaces. Duke Math. voL 8 (1941). MR 3447 | Zbl 0025.06303

9 H. Löwig. Über die Dimension linearer Räume. Studia Math. 5, .p. 18 ff. JFM 60.1229.01